# SDR SWAA021664

- Difficulty date: July 24, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 38,525 hours, 38,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 13446
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT GALLEY EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
